# SDR CA030219004

- Difficulty date: February 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 7,281 hours
- Engine: Cont IO470VO
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 504100077
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING COMPLETE REMOVAL AND NDT OF ALL LANDING GEAR PARTS BOTH LT & RT MAIN GEAR PISTON AND AXLE ASSEMBLIES (P/N S 5041000-77 & 5041000-76 RESPECTIVELY) WERE FOUND CRACKED AT THE SMALLER OF THE TWO TORQUE LINK ATTACH LUGS.THE RT WAS REPLACED WITH A USED SERVICEABLE UNIT, HOWEVER 10 USED LT UNITS WERE TESTED AND FAILED PRIOR TO FINDING A SERVICEABLE USED ONE TO INSTALL.  WE FEEL FINDING A GOOD USED RT UNIT ON THE FIRST TRY WAS JUST A STROKE OF LUCK.
